# SDR DXTA2011021404465

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 1,275 hours, 1,050 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GREEN "RT" GEAR DOWN INDICATOR LIGHT DID NOT COME ON AFTER THE GEAR HANDLE WAS PLACED DOWN.  REPLACED RT GEAR INDICATOR LAMP WITH NEW IAW MM 31-40-00.  OPS CHECK OK. PERFORMED LANDING GEAR FUNCTIONAL TEST AND EMERGENCY GEAR EXTENSION TEST. NO DEFECTS NOTED, CHECKED OK IAW MM 32-01-00.
